# SDR ABXA060069

- Difficulty date: January 18, 2006
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N908AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47008
- Aircraft time: 58,899 hours, 60,789 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59197073
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN INTERIOR SURFACE HAD SURFACE CORROSION FROM LONGERON 26 RIGHT TO 26 LEFT AT AFT PRESSURE BULKHEAD TEE CAP AREA. REPAIRED SKIN IAW DC9 SRM.
